余国巍

作者:余国巍(2019-01-10)


姓名:余国巍


  

简历:

20191月至今南开大学陈省身数学研究所,特聘研究员

20188月至201812月美国数学科学研究所(MSRI)博士后

201710月至20187月意大利都灵大学博士后

201610月至20179月法国巴黎九大/巴黎天文台博士后

20137月至20166月加拿大多伦多大学博士后

20069月至20136月美国明尼苏达大学基础数学博士学位

200210月至20066月浙江大学数学与应用数学学士学位


招生专业:基础数学  

研究方向:动力系统,天体力学,变分法(dynamical system, celestial mechanics, calculus of variation)

  

研究成果:

[12]  Connecting planar linear chains in the spatial N-body problem, arXiv:1711.05071,  to appear in Ann. Inst. H. Poincaré Anal. Non Linéaire.

[11] An index theory for singular solutions of the planar N-body problem (with Xijun Hu, Yuwei Ou), Archive for Rational Mechanics and Analysis, 240(2021), no. 1, 565--603.

[10] Chazy-type asymptotics and hyperbolic scattering for the n-body problem (with Nathan Duignan, Richard Moeckel and Richard Montgomery),  Archive for Rational Mechanics and Analysis, 238(2020), no. 1, 187--229.

[9] Variational construction for heteroclinic orbits of the N-center problem (with Kuo-Chang Chen), Calc. Var. Partial Differential Equations, 32(2019), no.1, Paper No.4, 21 pp.

[8] Application of Morse index in weak force N-body problem, Nonlinearity, 32(2019), no.6, 2182--2100.

[7]  An index theory for zero energy solutions of the planar anisotropic Kepler problem (with Xijun Hu), Communication in Mathematical Physics, 361(2018), no.2, 709-736.

[6] Spatial double choreographies of the Newtonian 2n-body problem, Archive for Rational Mechanics and Analysis, 229 (2018), no. 1, 187--229.

[5] Syzygy sequences of the N-center problem (with Kuo-Chang Chen), Ergodic Theory and Dynamical Systems, 38 (2018), no. 2, 566–582.

[4] Simple choreographies of the planar Newtonian N-body Problem, Archive for Rational Mechanics and Analysis, 225 (2017), no. 2, 901--935.

[3] Shape Space Figure-8 Solution of Three Body Problem with Two Equal Masses, Nonlinearity, 30 (2017), no. 6, 2279--2307.

[2] Periodic solutions of the planar N-center problem with topological constraints, Discrete Contin. Dyn. Syst-A, 36 (2016), no. 9, 5131–5162.

[1] Ray and heteroclinic solutions of Hamiltonian systems with 2 degrees of freedom, Discrete Contin. Dyn. Syst-A, 33 (2013), no. 10, 4769-4793.


  

联系方式:

办公楼:省身楼 506 Emailyugw@nankai.edu.cn